MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-8-30-3D
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the concerto coil was being used as per the ifu but the coil was kinked and got stuck within the microcatheter.A new medtronic device was used to finish the procedure.The device andany accessories were prepared as indicated in the instructions for use (ifu).There were no patient symptoms or complications associated with this event.It was noted the vessel tortuosity was unknown.Additional information received reported that no causes or contributing factors for the kink and resistance were identified.A continuous saline flush was administered and maintained as indicated in the ifu.Resistance location within the catheter, whether or not the coil came out of the introducer sheath smoothly, and if there was any kink/damage observed to the coil or catheter after removal could not be recalled.There were no issues that resulted in the damage that was found.The catheter was not a medtronic product.
 
Additional Manufacturer Narrative
H3: product analysis equipment used: vis m-81805, 203cm ruler m-83360 as found condition (condition of returned device): the concerto device was returned for analysis within a shipping box, a sealed plastic biohazard pouch, an opened concerto outer carton (lot-b669326), and within a dispenser coil.No microcatheter was returned.Visual inspection/damage location details: the concerto device was returned without the introducer sheath.The pushwire was found to be bent at ~6.6cm and bent at ~155.3cm from the proximal end of the pushwire; in addition, spots of solidified saline/solution was found on the pushwire body.The concerto implant coil was found to be broken off and not returned.The shield coil was observed to be damaged (stretched).The coin was found to be up against the lumen stop.No other anomalies were observed.Testing/analysis (including sem reports): none.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was able to be confirmed, as the concerto device was returned damaged.The damage found with the concerto device was determined to be consistent with advancement against resistance.A few possible causes of resistance in catheter during delivery¿ are but not limited to, incompatible catheter, tortuous anatomy, and/or damage or kink to pushwire; however, the root cause was unable to be determined.Based on the device analysis and the reported information, the customer¿s report of ¿coil kink/damage¿ was able to be confirmed, and cause was determined to be advancement against the resistance.The concerto implant coil was not returned; therefore, any contribution the implant coil had towards the resistance/damage, was unable to be assessed.No microcatheter was returned; therefore, any contribution the catheter had towards the damage/resistance was unable to be analyzed.No lot or reference numbers were provided.Compatibility could not be confirmed.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25667987
Report Number2029214-2026-01188
Device Sequence Number14852156
Product Code KRD
UDI-Device Identifier00847536045187
UDI-Public(01)00847536045187(17)261101(10)B669326
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-8-30-3D
Device Catalogue NumberPV-8-30-3D
Device Lot NumberB669326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown